# SDR AALA202202176507

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A300*
- Aircraft serial: 5282
- Aircraft time: 29,530 hours, 11,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR ASSIST CYLINDER PRESSURE LOW. REPLACED PUNCTURED DIAPHRAGM IN PERCUSSION MECHANISM OF DOOR DAMPER PER AMM 52-10-00 AND SERVICED CYLINDER.
